Agustin Besteiro - Polynomial Complex Ginzburg-Landau equations in almost periodic spaces

cm:10279 - Communications in Mathematics, November 11, 2022, Volume 31 (2023), Issue 1 - https://doi.org/10.46298/cm.10279
Polynomial Complex Ginzburg-Landau equations in almost periodic spaces

Authors: Agustin Besteiro

    We consider Complex Ginzburg-Landau equations with a polynomial nonlinearity in the real line. We use splitting-methods to prove well-posedness for a subset of almost periodic spaces. Specifically, we prove that if the initial condition has multiples of an irrational phase, then the solution of the equation maintains those same phases.


    Volume: Volume 31 (2023), Issue 1
    Published on: November 11, 2022
    Accepted on: November 9, 2022
    Submitted on: November 9, 2022
    Keywords: Mathematics - Analysis of PDEs,47J35, 35K55, 35K58,

    Share

    Consultation statistics

    This page has been seen 22 times.
    This article's PDF has been downloaded 8 times.